# SDR SWAA2022030483207

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,027 hours, 40,653 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL - BS 663 BULKHEAD U-SHAPE FITTING COMMON TO LH RAM AIR EXHAUST HOUSING IS CRACKED. / REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
